RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 48, Number 10  


Numerical spectral analysis of temporal stability of laminar duct flows with constant cross sections
A. V. Boiko, Yu. M. Nechepurenko
1731
Constructing open-loop and closed-loop solutions of linear-quadratic optimal control problems
R. Gabasov, F. M. Kirillova, N. S. Pavlenok
1748
A primal interior point method for the linear semidefinite programming problem
M. S. Babynin, V. G. Zhadan
1780
Two methods for minimizing convex functions in a class of nonconvex sets
Yu. A. Chernyaev
1802
A descent method with inexact linear search for nonsmooth equilibrium problems
I. V. Konnov, O. V. Pinyagina
1812
Third-order nonlinear dispersive equations: Shocks, rarefaction, and blowup waves
V. A. Galaktionov, S. I. Pokhozhaev
1819
Asymptotics of eigenvalues of the Dirichlet boundary value problem for the Lame operator in a three-dimensional domain with a small cavity
D. B. Davletov
1847
Nonlinear dispersion equations: Smooth deformations, compactions, and extensions to higher orders
V. A. Galaktionov
1859
An initial-boundary value problem for a Sobolev-type strongly nonlinear dissipative equation
M. O. Korpusov, A. G. Sveshnikov
1860
Locally one-dimensional difference schemes for the fractional order diffusion equation
M. M. Lafisheva, M. H. Shhanukov-Lafishev
1878
The number of energy levels of a particle in a uniform MQW structure
M. D. Kovalev
1888
Methods for computer simulation of crystal sputtering
E. Yu. Zykova, A. S. Mosunov, V. E. Yurasova
1908
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020